Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 87, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 12, 2025, 3:56 PM EDT for Palm Beach County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2025, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 12, 2025, 4:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
553
WUUS52 KMFL 121956
SVRMFL
FLC099-122030-
/O.NEW.KMFL.SV.W.0087.250712T1956Z-250712T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
356 PM EDT Sat Jul 12 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
East central Palm Beach County in southeastern Florida...
* Until 430 PM EDT.
* At 356 PM EDT, a severe thunderstorm was located over Greenacres,
or near Wellington, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Palm Beach Gardens,
Riviera Beach, Greenacres, Royal Palm Beach, Palm Springs,
Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport,
Village Of Golf, Golden Lakes, Loxahatchee Groves, Gun Club
Estates, Schall Circle, Royal Palm Estates, Lake Belvedere Estates,
and Dunes Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2674 8006 2648 8011 2653 8030 2677 8027
2686 8013
TIME...MOT...LOC 1956Z 005DEG 4KT 2664 8017
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AR1 follow-up statement
825
WWUS52 KMFL 122021
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
421 PM EDT Sat Jul 12 2025
FLC099-122030-
/O.CON.KMFL.SV.W.0087.000000T0000Z-250712T2030Z/
Palm Beach FL-
421 PM EDT Sat Jul 12 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
At 421 PM EDT, a severe thunderstorm was located over Greenacres, or
near Wellington, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Palm Beach Gardens,
Riviera Beach, Greenacres, Royal Palm Beach, Palm Springs, Atlantis,
Haverhill, Cloud Lake, Palm Beach International Airport, Village Of
Golf, Golden Lakes, Loxahatchee Groves, Gun Club Estates, Schall
Circle, Royal Palm Estates, Lake Belvedere Estates, and Dunes Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2674 8006 2648 8011 2653 8030 2677 8027
2686 8013
TIME...MOT...LOC 2021Z 005DEG 4KT 2661 8017
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:49 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 12, 3:49 PM EDT, 7 minutes before
Area Forecast Discussion National Weather Service Miami FL 349 PM EDT Sat Jul 12 2025 ...Heavy Rainfall Expected Early To Middle Of Next Week... ...Some Strong To Severe Storms Possible Sunday... ...Watching The Tropical Next Week... .SHORT TERM... (Rest of today through Sunday) Issued at 308 PM EDT Sat Jul 12 2025 Deep layered high pressure over Florida and extending both east and west across the adjacent Atlantic and Gulf waters is forecast to continue to shift west through rest of this weekend, as a mid level trough just off the Carolinas shifts southward into the western Atlantic through Sunday. This trough will essentially split the subtropical high, with the western portion of the high moving west and extending from the southern U.S. to the eastern Gulf by Sunday. The N/NW flow on the east side of the high will cause the trough to cut off from the westerly flow north of 30N and move south to along or just off the Florida east coast on Sunday. This afternoon into tonight low/mid level wind flow across South Florida will be lighter and more variable in direction than the past couple of days, which coupled with increasing precipitable water (PWAT) values in the 1.9-2.0 inch range should result in a wider distribution of showers and thunderstorms. Showers and thunderstorms should continue to develop and affect South Florida this afternoon before slowly dissipating through the evening hours. Instability parameters this afternoon look similar to the past few days, with CAPE values exceeding 2000 J/kg and 500 mb temps in the -8 to -9C range. This should once again support a few strong to marginally severe storms this afternoon over the interior, as well as frequent to even excessive lightning at times with the strongest thunderstorm clusters. On Sunday, the mean deep layer wind flow becomes N/NW, a fairly rare direction for July, as the surface high center sets up over the eastern Gulf and a disturbance begins to form near the NW Bahamas. With PWAT values expected to continue increasing to around or just over 2 inches, showers and thunderstorms should once again become widespread by afternoon and continue into the early evening, with interior and eastern areas favored. Even though mid level temperatures appear to warm slightly (thereby decreasing instability), northerly mid level flow in the summer usually means a decent chance of strong to marginally severe storms, and Sunday should be no exception to this general rule. Locally heavy rainfall will once again accompany the more persistent convective clusters both today and Sunday, and HREF LPMM values this afternoon are in the 3-5 inch range over the interior which represent potential high-end rainfall amounts. Sunday's heavy rainfall could set up closer to metro SE Florida as afternoon storms move towards the east coast. The Weather Prediction Center (WPC) Excessive Rainfall Outlook indicated a broad marginal risk of excessive rainfall across South Florida, which is reasonable given the synoptic pattern. General rainfall amounts on Sunday range from 0.5"-1" but with localized high-end amounts likely exceeding 2 inches across the interior and eastern areas. These amounts falling in a short time period could lead to localized flooding. High temperatures both this afternoon and Sunday should be in the lower to mid 90s over most areas except around 90 east coast metro areas. Heat Index readings could approach heat advisory levels, but enough uncertainty exists with regards to exact timing of convective initiation which would limit the duration of high heat index values. Nevertheless, persons are urged to take actions to keep hydrated and avoid prolonged exposure to the outdoors. Lows will also be warm over the metro areas where they will be in the mid to upper 70s making the heat index feel like the lower to mid 80s due to the high humidity. The interior areas will fall down into the lower to mid 70s. && .LONG TERM... (Sunday night through next Friday) Issued at 308 PM EDT Sat Jul 12 2025 The main story for South Florida through mid-week will be the disturbance that is forecast to move over Florida Monday and Tuesday from the Northwest Atlantic waters. The GFS and its ensembles have been a bit more defined/stronger with the low than the ECMWF suite, but regardless it appears that a wet and stormy pattern is in store for the first half of next week. NAEFS mean PWAT values are forecast to be around the 90th percentile, in the 2.1-2.3" range, through Wednesday. With the disturbance still to our east on Monday, the wind flow will remain N/NE, then shift to SE/S Tuesday and Wednesday as the disturbance moves across the peninsula and into the Gulf by Wednesday. This weather pattern will lead to numerous showers and thunderstorms over South Florida with heavy rainfall Monday through Wednesday. More on this potential heavy rainfall in the hydro section below. NHC has also put a 20 percent chance of development on the disturbance over the Western Atlantic waters for the next 7 Days over Northwest Atlantic extending into the Northeast Gulf waters. Will continue to monitor the latest outlooks from the NHC through the weekend and into early next week on this disturbance. Temperatures will be held down some by clouds and precipitation Monday through Wednesday, with highs likely staying in the 80s to perhaps near 90F. This will keep the heat index readings mostly in the 90s each day. Lows each night will be in the 70s, except around 80 along the east coast metro areas. Second Half Of Next Week... The disturbance is forecast to move slowly west and reach the central Gulf during the second half of next week. In its wake, high pressure should then rebuild from the western Atlantic across the Florida peninsula. The resultant E/SE wind flow will begin to bring PoPs closer to climatological normals but still a bit on the high side, with a return to a typical east flow diurnal pattern of precipitation. Highs could again increase some Thursday and Friday to lower to mid 90s over most areas, except around 90 east coast areas. This will allow for the heat index reading to get back up to the 100 to 105 range and near heat advisory conditons for Broward and Miami-Dade Counties. Lows will remain in the 70s, except around 80 east coast metro areas each night. && .AVIATION... (18Z TAFS) Issued at 308 PM EDT Sat Jul 12 2025 VFR conditions prevail through the period. However, The TAF sites will also have a TEMPO group for ceiling/vis for thunderstorms this afternoon. Winds will be light from the southeast for most of the TAF sites, except west for TAF APF taf site. && .MARINE... Issued at 308 PM EDT Sat Jul 12 2025 he synoptic pattern and weak pressure gradient through Tuesday means that winds and seas should be light, but increasing coverage of showers and thunderstorms through the forecast period will result in periods of higher wind and seas over all local waters. High pressure rebuilding by Wednesday will increase winds slightly out of the E/SE, but should still remain below caution levels. && .BEACHES... The rip current risk will remain low through Tuesday, then perhaps increase to moderate levels at the Atlantic beaches beginning on Wednesday. The main threat at all area beaches will be occasional to frequent lightning strikes during periods of rainfall which will increase Sunday through Wednesday. && .HYDROLOGY... Issued at 308 PM EDT Sat Jul 12 2025 Broad low/mid level cyclonic flow around the disturbance, combined with the very high moisture values, will result in periods of rainfall at most times of the day, not just during peak diurnal cycles. The wind flow on Monday will be light due to a northerly in the upper levels and a light southerly flow at the surface. The 500 mb temp will also be around -4 to -5C which is warm for this time of year. This means that there could be nearly stationary showers and thunderstorms on Monday over South Florida which will exceed 1 inch over most of the area, with high-end amounts in excess of 3 inches, in some areas perhaps quite a bit higher. WPC's Excessive Rainfall Outlook is currently showing a slight risk of flooding over South Florida for Monday. Tuesday and Wednesday's rainfall amounts could be similar, if not even higher in some areas, as the wind flow shifts to S/SE direction allowing for deep tropical moisture to work into the region keeping the very high moisture values in place. WPC's Excessive Rainfall Outlook has put South Florida in a Slight Risk Of Flooding for Tuesday and Marginal Risk of Flooding for Wednesday. At this time, it looks like rainfall amounts of 2 to 4 inches with locally higher amounts up to 6 inches are possible through Wednesday. There could even be higher amounts with the storms train or sit over the same area. If these trends continue in later forecast through the weekend, but a Flood Watch may be needed for South Florida for early next week. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 92 76 87 / 20 80 50 90 West Kendall 76 93 74 88 / 30 70 40 90 Opa-Locka 76 92 76 87 / 20 80 50 90 Homestead 77 90 75 87 / 20 70 50 80 Fort Lauderdale 78 90 77 86 / 20 80 50 80 N Ft Lauderdale 77 91 76 87 / 20 80 50 80 Pembroke Pines 77 92 76 88 / 20 80 50 90 West Palm Beach 75 92 75 88 / 20 90 60 90 Boca Raton 77 92 75 87 / 20 80 60 80 Naples 77 91 78 88 / 20 60 40 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...BNB LONG TERM....BNB AVIATION...BNB HYDRO...BNB
In the hours before
Special weather statement, Jul 12, 2:46 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
246 PM EDT Sat Jul 12 2025
FLZ067-068-071-072-121930-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
246 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of northern Broward and
south central Palm Beach Counties through 330 PM EDT...
At 246 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Tamarac. This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coral Springs, Pompano Beach, Deerfield Beach, Tamarac, Margate,
Coconut Creek, North Lauderdale, Parkland, Godfrey Road, Boca Pointe,
Hillsboro Ranches, North Pompano Beach, Hillsboro Pines, Ramblewood
East, and Sandalfoot Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2622 8014 2620 8038 2635 8040 2635 8017
TIME...MOT...LOC 1846Z 161DEG 1KT 2623 8025
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ARLocal storm report, Jul 12, 2:54 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
254 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Hail 2 SE Tamarac 26.19N 80.25W
07/12/2025 M1.00 Inch Broward FL Public
Spotter reported up up to 1 inch in size
near NW 27th & Inverrary BLVD.
&&Special weather statement, Jul 12, 3:05 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
305 PM EDT Sat Jul 12 2025
FLZ069-070-122000-
Coastal Collier County FL-Inland Collier County FL-
305 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of west central Collier
County through 400 PM EDT...
At 304 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Golden Gate, or near Golden Gate Estates.
This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Naples Manor, Golden Gate,
East Naples, Lely Resort, West Toll Gate On Alligator Alley,
Vineyards, North Naples, Orangetree, Pelican Bay, Lely, Intersection
I-75 And Everglades Blvd, and Quail Creek Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2632 8178 2632 8166 2634 8166 2634 8163
2611 8149 2607 8166 2604 8175 2604 8176
2603 8177 2604 8177 2616 8181 2631 8183
TIME...MOT...LOC 1904Z 219DEG 4KT 2619 8170
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 12, 3:12 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EDT Sat Jul 12 2025
FLZ067-068-168-121945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
312 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 345 PM EDT...
At 312 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Kings Point, or near Delray Beach. This
storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boynton Beach, Delray Beach, Wellington, Atlantis, Village Of Golf,
Kings Point, Dunes Road, Loxahatchee NWR, Aberdeen, Aberdeen Golf
Course, Morikami Park, Seminole Manor, Villages Of Oriole, and Boca
Raton Equestrian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2642 8009 2643 8025 2661 8027 2660 8009
TIME...MOT...LOC 1912Z 188DEG 2KT 2647 8016
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ARLocal storm report, Jul 12, 3:25 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
325 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Hail 2 WSW Margate 26.24N 80.25W
07/12/2025 E1.00 Inch Broward FL Public
Public nickel to quarter size hail along
with street flooding near the area of Coral
Spring Nissan and the Stranahan River.
&&
BNBSpecial weather statement, Jul 12, 3:26 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
326 PM EDT Sat Jul 12 2025
FLZ067-068-168-121945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
326 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 345 PM EDT...
At 326 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Whisper Walk, or 7 miles northwest of Boca
Raton, moving north at 55 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boca Raton, Mission Bay, Whisper Walk, Hamptons At Boca Raton, Boca
Del Mar, Loxahatchee NWR, Boca West, South County Regional Park, and
Sandalfoot Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2635 8012 2634 8030 2643 8025 2642 8011
TIME...MOT...LOC 1926Z 179DEG 49KT 2642 8022
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jul 12, 2:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jul 12, 2:26 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 34 min |
| Jul 12, 2:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 12, 2:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 12, 2:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 34 min |
| Jul 12, 2:57 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Jul 12, 3:02 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 89 min |
| Jul 12, 3:05 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
| Jul 12, 3:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jul 12, 3:26 PM EDT | Special Weather Statement | MFL | Broward | 19 min |
| Jul 12, 3:41 PM EDT | Areal Flood Warning | MFL | Collier | 3 min |
| Jul 12, 3:44 PM EDT | Flash Flood Warning | MFL | Collier | 77 min |
| Jul 12, 3:45 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 75 min |
| Jul 12, 4:07 PM EDT | Special Weather Statement | MFL | Collier | 23 min |
| Jul 12, 4:20 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 55 min |
| Jul 12, 4:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jul 12, 4:33 PM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Jul 12, 5:07 PM EDT | Special Weather Statement | MFL | Hendry | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.